Seguir
Daniel Greb
Daniel Greb
Fakultät für Mathematik, Universität Duisburg-Essen
Dirección de correo verificada de uni-due.de - Página principal
Título
Citado por
Citado por
Año
Differential forms on log canonical spaces
D Greb, S Kebekus, SJ Kovács, T Peternell
Publications mathématiques de l'IHÉS 114 (1), 87-169, 2011
2032011
Étale fundamental groups of Kawamata log terminal spaces, flat sheaves, and quotients of abelian varieties
D Greb, S Kebekus, T Peternell
1212016
Klt varieties with trivial canonical class: holonomy, differential forms, and fundamental groups
D Greb, H Guenancia, S Kebekus
Geometry & Topology 23 (4), 2051-2124, 2019
822019
Singular spaces with trivial canonical class
D Greb, S Kebekus, T Peternell
Minimal models and extremal rays (Kyoto, 2011) 70, 67-113, 2011
792011
Extension theorems for differential forms and Bogomolov–Sommese vanishing on log canonical varieties
D Greb, S Kebekus, SJ Kovács
Compositio Mathematica 146 (1), 193-219, 2010
652010
Movable curves and semistable sheaves
D Greb, S Kebekus, T Peternell
International Mathematics Research Notices 2016 (2), 536-570, 2016
612016
The Miyaoka-Yau inequality and uniformisation of canonical models
D Greb, S Kebekus, T Peternell, B Taji
arXiv preprint arXiv:1511.08822, 2015
422015
Compact moduli spaces for slope-semistable sheaves
D Greb, M Toma
Algebraic Geometry 4 (1), 40-78, 2013
372013
Reflexive differential forms on singular spaces. Geometry and cohomology
D Greb, S Kebekus, T Peternell
Journal für die reine und angewandte Mathematik (Crelles Journal) 2014 (697 …, 2014
352014
Lagrangian fibrations on hyperkähler manifolds - On a question of Beauville
D Greb, C Lehn, S Rollenske
Annales scientifiques de l'École Normale Supérieure 46 (3), 375-403, 2013
272013
Base manifolds for Lagrangian fibrations on hyperkähler manifolds
D Greb, C Lehn
arXiv preprint arXiv:1303.3919, 2013
202013
Torsion and cotorsion in the sheaf of Kähler differentials on some mild singularities
D Greb, S Rollenske
arXiv preprint arXiv:1012.5940, 2010
202010
Reductive quotients of klt singularities
L Braun, D Greb, K Langlois, J Moraga
arXiv preprint arXiv:2111.02812, 2021
152021
Variation of Gieseker moduli spaces via quiver GIT
D Greb, J Ross, M Toma
Geometry & Topology 20 (3), 1539-1610, 2016
152016
Projectivity of analytic Hilbert and Kähler quotients
D Greb
Transactions of the American Mathematical Society 362 (6), 3243-3271, 2010
15*2010
Harmonic metrics on Higgs sheaves and uniformization of varieties of general type
D Greb, S Kebekus, T Peternell, B Taji
Mathematische Annalen 378, 1061-1094, 2020
142020
Nonabelian Hodge theory for klt spaces and descent theorems for vector bundles
D Greb, S Kebekus, T Peternell, B Taji
Compositio Mathematica 155 (2), 289-323, 2019
142019
Complex algebraic compactifications of the moduli space of Hermitian Yang–Mills connections on a projective manifold
D Greb, B Sibley, M Toma, R Wentworth
Geometry & Topology 25 (4), 1719-1818, 2021
132021
Projective flatness over klt spaces and uniformisation of varieties with nef anti-canonical divisor
D Greb, S Kebekus, T Peternell
arXiv preprint arXiv:2006.08769, 2020
132020
Canonical complex extensions of Kähler manifolds
D Greb, ML Wong
Journal of the London Mathematical Society 101 (2), 786-827, 2020
132020
El sistema no puede realizar la operación en estos momentos. Inténtalo de nuevo más tarde.
Artículos 1–20